# SDR SWAA2022020935555

- Difficulty date: February 20, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 20,172 hours, 8,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON UPPER SURFACE OF INTERCOSTAL AROUND FASTENER HOLES STA.747-767 RBL 22 / CORROSION FASTENER HOLE FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-02-OG-0 AND BOEING DWG 146A 7500 REVS-
